# SDR CVGA20200127001

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N384JW
- Make and model: Lear 60LEAR
- Aircraft serial: 60130
- Aircraft time: 9,814 hours, 7,326 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 14J5916A
- Condition: Displaced
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAJOR FUEL LEAK COMING FROM BELLY OF AIRCRAFT BETWEEN THE TWO MAIN GEAR. EMERGENCY DECLARED. AIRCRAFT LANDED SAFELY.
